Volume No. :   3

Issue No. :  2

Year :  2015

ISSN Print :  2347-8632

ISSN Online :  2454-2652


Registration

Allready Registrered
Click to Login

Stevens - Johnson Syndrome / Toxic Epidermal Necrolysis in Pediatric



Address:   Mr. Vinod V. Bagilkar
Lecturer in pediatric Nursing, Jimma University, Jimma, Ethiopia
*Corresponding Author’s
DOI No:

ABSTRACT:
Stevens-Johnson syndrome (SJS) is usually thought of as a severe form of erythema multiforme, which is itself a type of hypersensitivity reaction to a medication, including over-the-counter drugs, or an infection, like herpes or walking pneumonia that is caused by Mycoplasma pneumoniae. Globally, the overall incidence of SJS/TEN is 0.4 to 1.2 per million children years for TEN and 1.2 to 6.0 million children years for SJS. Stevens-Johnson syndrome/toxic epidermal necrolysis defined as severe, episodic, acute mucocutaneous reactions that are most often elicited by drugs and occasionally solicited by infection. They are closely related or identical, differing only in the extent of body surface area involved. The medical management is by Discontinuation of causative drug, Fluid management, Skin management, Nutritional management and Pharmacological management:
KEYWORDS:
Stevens - Johnson Syndrome / Toxic Epidermal Necrolysis in Pediatric
Cite:
Vinod V. Bagilkar. Stevens - Johnson Syndrome / Toxic Epidermal Necrolysis in Pediatric . Int. J. Adv. Nur. Management 3(2): April- June, 2015; Page 155-160.
[View HTML]      [View PDF]



Visitor's No. :   167872